MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: complete list of sample id's are (b)(6).
 
Event or Problem Description
The customer reported falsely depressed hemoglobin (hgb) results generated on the alinity hq processing module (sn: hq204) and repeated on another alinity hq processing module (sn: (b)(6).The customer reported that they are questioning the following 3 samples for falsely low hemoglobin (hgb) and provided the following data: on (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 65 g/l (6.5 g/dl), and repeat another alinity hq processing module was 115 g/l (11.5 g/dl).On (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 78.6 g/l (7.86 g/dl), and repeat another alinity hq processing module was 124 g/l (12.4 g/dl).On (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 78.9 g/l (7.89 g/dl), and repeat another alinity hq processing module was 130 g/l (13.0 g/dl).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The alinity hq analyzer serial number (b)(6) was evaluated and after troubleshooting by field service, the customer reported event was resolve.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did not identify an increase in complaint activity for the alinity hq analyzer with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues for the alinity hq analyzer as it relates to the customer reported event.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the alinity hq analyzer serial number (b)(6).
 
Event or Problem Description
The customer reported falsely depressed hemoglobin (hgb) results generated on the alinity hq processing module (sn: (b)(6) and repeated on another alinity hq processing module (sn: (b)(6).The customer reported that they are questioning the following 3 samples for falsely low hemoglobin (hgb) and provided the following data: on (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 65 g/l (6.5 g/dl), and repeat another alinity hq processing module was 115 g/l (11.5 g/dl).On (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 78.6 g/l (7.86 g/dl), and repeat another alinity hq processing module was 124 g/l (12.4 g/dl).On (b)(6) 2025, sid (b)(6), initially generated a hemoglobin result of 78.9 g/l (7.89 g/dl), and repeat another alinity hq processing module was 130 g/l (13.0 g/dl).There was no impact to patient management reported.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23819249
Report Number2919069-2025-00050
Device Sequence Number13113972
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY H HGB REAGENT 975, 07P81-04, UNKNOWN; ALNTY H HGB REAGENT 975, 07P81-04, UNKNOWN
Patient SexUnknown